MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA LINER: VERSAFITCUP CC TRIO FLAT PE HC LINER 32 / E; ACETABULAR PE LINER

MEDACTA INTERNATIONAL SA LINER: VERSAFITCUP CC TRIO FLAT PE HC LINER 32 / E; ACETABULAR PE LINER
Model Number 01.26.3244HCT
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 02/12/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 08 march 2021: lot 2007564: (b)(4) items manufactured and released on 13-oct-2020.Expiration date: 2025-09-27.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any other similar reported event.Additional implant involved: ball heads: mectacer 01.29.205 biolox delta ceramic ball head 12/14 ø 32 size m 0 (k112115) lot.2006685.Batch review performed on 08 march 2021: lot 2006685: (b)(4) items manufactured and released on 14-oct-2020.Expiration date: 2025-09-23.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any other similar reported event.Clinical evaluation performed by medical affairs manager: hip dislocation 1 month after primary implantation.This event probably occurred during rehabilitation.Hip dislocation may be due to component positioning or insufficient soft tissue tensioning; it can hardly be caused by standard devices.
 
Event or Problem Description
Revision surgery due to dislocation of the head from the liner 1 month after the primary.The surgeon revised the head and liner.The surgery was completed successfully.

Brand Name
LINER: VERSAFITCUP CC TRIO FLAT PE HC LINER 32 / E
Common Device Name
ACETABULAR PE LINER
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key11463080
Report Number3005180920-2021-00184
Device Sequence Number4189986
Product Code LZO
UDI-Device Identifier07630030807572
UDI-Public07630030807572
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K103352
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/11/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/27/2025
Device Model Number01.26.3244HCT
Device Catalogue Number01.26.3244HCT
Device Lot Number2007564
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/09/2021
Initial Report FDA Received Date03/11/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age68 YR
Patient Weight105